Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil jitters

Posted by zoe on May 8, 2002, at 8:52:41

In reply to Re: provigil jitters zoe, posted by Zo on May 8, 2002, at 1:26:48

> I don't think my doc had much, if any, experience using it. I probably should have done my homework.

I have not taken it for a week now and still have this weird, spacey feeling, like i forget where my limbs are in space and my brain is sort of half on even though i am functioning fine. Sounds v weird, i know. How long will this take to go away? I also still can't really sleep, i mean i sleep 6-7 hrs/night but i am used to 8-9. maybe less sleep is not all bad.

has anyone had great success w/ this drug?

btw, i am taking it w/ wellbutrin, could that be why it is so bad?
>
> Who ARE all these pdocs who start people out at high levels of meds? ALWAYS start low, for at least a week.
>
> Provigil is great--but more is not better. It has a dose window. When you start again, begin with 100mg a day, or even 50. . .& good luck!
>
> Zo


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zoe thread:104737
URL: http://www.dr-bob.org/babble/20020503/msgs/105574.html